International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 538974 | https://doi.org/10.1155/S016117129400013X

E. Navarro, L. Jódar, R. Company, "Solving higher order Fuchs type differential systems avoiding the increase of the problem dimension", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 538974, 12 pages, 1994. https://doi.org/10.1155/S016117129400013X

Solving higher order Fuchs type differential systems avoiding the increase of the problem dimension

Received26 Jun 1992

Abstract

In this paper, we develop a Frobenius matrix method for solving higher order systems of differential equations of the Fuchs type. Generalized power series solution of the problem are constructed without increasing the problem dimension. Solving appropriate algebraic matrix equations a closed form expression for the matrix coefficient of the series are found. By means of the concept of a k-fundamental set of solutions of the homogeneous problem an explicit solution of initial value problems are given.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views82
Downloads299
Citations